Publicación:
Symplectic scalar curvature on supermanifolds

Cargando...
Miniatura
Fecha
2023-04-08
Editor/a
Director/a
Tutor/a
Coordinador/a
Prologuista
Revisor/a
Ilustrador/a
Derechos de acceso
info:eu-repo/semantics/openAccess
Título de la revista
ISSN de la revista
Título del volumen
Editor
World Scientific
Proyectos de investigación
Unidades organizativas
Número de la revista
Resumen
In this paper, we study the notion of symplectic scalar curvature on the supermanifold over an ordinary Fedosov manifold whose structural sheaf is that of differential forms. In this purely geometric context, we introduce two families of odd super-Fedosov structures, the first one is very general and uses a graded symmetric connection, leading to a vanishing odd symplectic scalar curvature, while the second one is based on a graded non-symmetric connection and has a nontrivial odd symplectic scalar curvature. As a simple example of the second case, we determine that curvature when the base Fedosov manifold is the torus.
Descripción
This is a Submitted Manuscript of an article published by World Scientific in "International Journal of Geometric Methods in Modern Physics Vol. 20, No. 09, 2350155 (2023)", available at: https://doi.org/10.1142/S0219887823501554 Este es el manuscrito enviado del artículo publicado por World Scientific en "International Journal of Geometric Methods in Modern Physics Vol. 20, No. 09, 2350155 (2023)", disponible en línea: https://doi.org/10.1142/S0219887823501554
Categorías UNESCO
Palabras clave
Symplectic curvature, supermanifolds, Fedosov structures
Citación
Hernández-Amador, Rosalía G.; Vallejo Rodríguez, José Antonio; Vorobiev, Yu; Symplectic scalar curvature on supermanifolds, International Journal of Geometric Methods in Modern PhysicsVol. 20, No. 09, 2350155 (2023), https://doi.org/10.1142/S0219887823501554
Centro
Facultades y escuelas::Facultad de Ciencias
Departamento
Matemáticas Fundamentales
Grupo de investigación
Grupo de innovación
Programa de doctorado
Cátedra